# SDR ASOA2012122102718

- Difficulty date: December 4, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,254 hours, 16,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FRAME BS 364.   REMOVED STRINGER. S26R REF SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  LOCATED & DRILLED NEW STRINGER 26RT FS 333-364 IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW STRINGER IAW SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
